The Cauchy problem for the Schrödinger equation in dimension three with concentrated nonlinearity
Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 3, pp. 477-500
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_2003__20_3_477_0,
author = {Adami, Riccardo and Dell'Antonio, Gianfausto and Figari, Rodolfo and Teta, Alessandro},
title = {The {Cauchy} problem for the {Schr\"odinger} equation in dimension three with concentrated nonlinearity},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {477--500},
year = {2003},
publisher = {Elsevier},
volume = {20},
number = {3},
doi = {10.1016/S0294-1449(02)00022-7},
mrnumber = {1972871},
zbl = {1028.35137},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00022-7/}
}
TY - JOUR AU - Adami, Riccardo AU - Dell'Antonio, Gianfausto AU - Figari, Rodolfo AU - Teta, Alessandro TI - The Cauchy problem for the Schrödinger equation in dimension three with concentrated nonlinearity JO - Annales de l'I.H.P. Analyse non linéaire PY - 2003 SP - 477 EP - 500 VL - 20 IS - 3 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00022-7/ DO - 10.1016/S0294-1449(02)00022-7 LA - en ID - AIHPC_2003__20_3_477_0 ER -
%0 Journal Article %A Adami, Riccardo %A Dell'Antonio, Gianfausto %A Figari, Rodolfo %A Teta, Alessandro %T The Cauchy problem for the Schrödinger equation in dimension three with concentrated nonlinearity %J Annales de l'I.H.P. Analyse non linéaire %D 2003 %P 477-500 %V 20 %N 3 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00022-7/ %R 10.1016/S0294-1449(02)00022-7 %G en %F AIHPC_2003__20_3_477_0
Adami, Riccardo; Dell'Antonio, Gianfausto; Figari, Rodolfo; Teta, Alessandro. The Cauchy problem for the Schrödinger equation in dimension three with concentrated nonlinearity. Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 3, pp. 477-500. doi: 10.1016/S0294-1449(02)00022-7
Cité par Sources :
